English español

Repositorio de la Universidad de Oviedo. > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/7536

Title: Scalability of Neville elimination using checkerboard partitioning
Author(s): Alonso Velázquez, Pedro
Cortina Parajón, Raquel
Díaz Rodríguez, Susana Irene
Ranilla Pastor, José
Issue date: 2008
Publisher version: http://dx.doi.org/10.1080/00207160601167078
Citation: International Journal of Computer Mathematics, 85(3-4), p.309-317 (2008); doi:10.1080/00207160601167078
Format extent: p. 309-317
URI: http://hdl.handle.net/10651/7536
ISSN: 0020-7160
Local identifier: 599
Appears in Collections:Artículos

Files in This Item:

There are no files associated with this item.

Exportar a Mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias